Cerrar
UNIVERSIDAD DE SEVILLA

Publicaciones


  
Resultados: 163
2010

Antonio Algaba Durán, Fernando Fernández Sánchez, Alejandro José Rodríguez Luis, Manuel Merino Morlesín.

Analysis of the T-point-Hopf bifurcation with Z2-symmetry: application to Chua's equation.

International Journal of Bifurcation and Chaos 20 (4) (2010).

Emilio Freire Macías, Jorge Galán Vioque, Mónica Molina Becerra.

Equations of motion of nonholonomic Hamiltonian systems
.

Derivation of the equations of motion of a Hamiltonian nonholonomic system

Fernando Fernández Sánchez, Elisabeth García Medina, Victoriano Carmona Centeno, Antonio Teruel Aguilar.

Existence of homoclinic connections in continuous piecewise linear systems.

Chaos ACEPTADO (2010).

Antonio Algaba Durán, Emilio Freire Macías, Estanislao Gamero Gutiérrez, Cristobal García García.

Monodromy, center--focus and integrability problems for quasi-homogeneous polynomial systems.

Nonlinear Analysis Series a: Theory, Methods & Applications 72 (3-4) (2010), 1726-1736.


2009

Emilio Freire Macías, Enrique Ponce Nuñez, Francisco Javier Ros Padilla.

Following a saddle-node of periodic orbits bifurcation curve in Chua's circuit.

International Journal of Bifurcation and Chaos 19 (2) (2009), 487--495.

Enrique Ponce Nuñez, Francisco Javier Ros Padilla.

On periodic orbits of 3D symmetric piecewise-linear systems with real triple eigenvalues.

International Journal of Bifurcation and Chaos 19 (7) (2009), 2391--2399.

Antonio Algaba Durán, Estanislao Gamero Gutiérrez, Cristóbal García García.

The integrability problem for a class of planar systems.

Nonlinearity 22 (2) (2009), 395--420.


2008

Fernando Fernández Sánchez, Emilio Freire Macías, Alejandro José Rodríguez Luis.

Analysis of the T-point-Hopf bifurcation.

Physica D: Nonlinear Phenomena 237 (3) (2008), 292--305.

Victoriano Carmona Centeno, Emilio Freire Macías, Enrique Ponce Nuñez, Francisco Javier Ros Padilla, Francisco Torres Peral.

Bifurcación silla-nodo de conos invariantes via bifurcación foco-centro-ciclo límite.

Boletín de la Sociedad Española de Matemática Aplicada 42 (MARZO) (2008), 69--78.

Emilio Freire Macías, Enrique Ponce Nuñez, Francisco Javier Ros Padilla.

Bistability and hysteresis in symmetric 3D piecewise linear oscillators with three zones.

International Journal of Bifurcation and Chaos 18 (12) (2008), 3633--3645.

Fernando Fernández Sánchez, Victoriano Carmona Centeno, Antonio Teruel Aguilar.

Existence of a reversible T-point heteroclinic cycle in a piecewise linear version of the Michelson system.

Siam Journal on Applied Dynamical Systems 7 (3) (2008), 1032--1048.

Enrique Ponce Nuñez, Mario di Bernardo, Daniel Juan Pagano.

Nonhyperbolic boundary equilibrium bifurcations in planar Filippov systems: a case study approach.

International Journal of Bifurcation and Chaos 18 (5) (2008), 1377--1392.

Mónica Molina Becerra, Manuel Delgado Delgado, Antonio Suárez Fernández.

Nonlinear age-dependent diffusive equations: a bifurcation approach.

Journal of Differential Equations 244 (9) (2008), 2133--2155.

Enrique Ponce Nuñez, Francisco Torres Peral, Jaume Llibre Saló.

On the existence and uniqueness of limit cycles in Liénard differential equations allowing discontinuities.

Nonlinearity 21 (9) (2008), 2121--2142.

Bosco García Archilla, Javier de Frutos Baraja, Julia Novo.

Postprocessing finite-element methods for the Navier-Stokes equations: the fully discrete case.

Siam Journal of Numerical Analysis 47 (2008), 596--621.


2007

Emilio Freire Macías, Enrique Ponce Nuñez, Francisco Javier Ros Padilla.

A biparametric bifurcation in 3D continuous piecewise linear systems with two zones.

Application to Chua's Circuit. International Journal of Bifurcation and Chaos 17 (2) (2007), 445--457.

Antonio Algaba Durán, Estanislao Gamero Gutiérrez, Cristóbal García García, Manuel Merino Morlesín.

A degenerate Hopf-saddle-node bifurcation analysis in a family of electronic circuits.

Nonlinear Dinamics 48 (1-2) (2007), 55--76.

Bosco García Archilla, Javier de Frutos Baraja, Julia Novo.

A posteriori error estimates for fully discrete nonlinear parabolic problems.

Computer Methods in Applied Mechanics and Engineering 196 (35-36) (2007), 3462--3474.

Emilio Freire Macías, Jorge Galán Vioque, Francisco Javier Muñoz Almaraz.

Bifurcation behavior of the Furuta pendulum.

International Journal of Bifurcation and Chaos 17 (8) (2007), 2571--2578.

Emilio Freire Macías, Jorge Galán Vioque, Francisco Javier Muñoz Almaraz, Andre Vanderbauwhede.

Continuation of Gerver's supereight choreography.

Monografías de la Real Academia de Ciencias Exactas, Físicas, Químicas y Naturales de Zaragoza 30 (2007), 95--105.

Emilio Freire Macías, Jorge Galán Vioque, Francisco Javier Muñoz Almaraz, Andre Vanderbauwhede.

Continuation of normal doubly symmetric orbits in conservative reversible systems.

Celestial Mechanics and Dynamical Astronomy: an International Journal of Space Dynamics 97 (1) (2007), 17--47.

Jorge Galán Vioque, B. Krauskopf, H. Osinga.

Continuation of periodic orbits in symmetric Hamiltonian systems.

Numerical continuation methods for dynamical systems: path following and boundary value problems (2007), 269--300.

Jorge Galán Vioque, E. J. Doedel, V. A. Romanov, R. C. Paffenroth, H. G. Keller, D. J. Dichmann, Andre Vanderbauwhede.

Elemental periodic orbits associated with the libration points in the circular restricted 3-body problem.

International Journal of Bifurcation and Chaos 17 (2007), 2625--2677.

Enrique Ponce Nuñez, Jaume Llibre Saló, Antonio Teruel Aguilar.

Horseshoes near homoclinic orbits for piecewise linear differential systems in R3.

International Journal of Bifurcation and Chaos 17 (4) (2007), 1171--1184.

Emilio Freire Macías, Alejandro José Rodríguez Luis.

Numerical bifurcation analysis of electronic circuits. Numerical continuation methods for dynamical systems.

Bristol. Springer 1 (2007), 221--251.

Resultados 1 - 25 de 163. Página de 7.


Política de Cookies